04-21-2003, 06:41 PM #1Junior Member
- Join Date
- Sep 2002
help my first site inject just did it...
ok so i just took 1cc of eq in my bicep started off easier then my ass....but at the end a little blood went back in the syringe....i pulled it back before i shot and it wasnt in a vien is that normal or could i have pushed in harder near the end and nick something???there was only a little dab of blood like pin size where i shot nothing squirting or anything like that....any help bros?
04-21-2003, 07:16 PM #2
Not to worry bro. You probaly just passed through a vein. Might be a little sore for a day or so.
04-21-2003, 08:22 PM #3
I've done that quite a few times, no worries. like dragon said it might be a little sore.
04-21-2003, 08:28 PM #4
Yeah, sore is the word. Advil Advil Advil....just don't panic when the pain sets in. If you get worried just come to the board
04-21-2003, 08:35 PM #5
you should be fine bro. as long as the blood wasn't in the syringe when u aspirated
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)